# SDR 03FDEA02242

- Difficulty date: December 23, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP VANE NR 4 T-FITTING ECCENTRIC HOLE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75216, TITLE: WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBD FLAP NR 4 VANE TO TRACK SUPPORT REWORK.
